# SDR YENA2020121600599

- Difficulty date: December 12, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 66,703 hours, 24,206 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Aft Cargo
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT 2427, EWR-MCO.  ODOR IN COCKPIT ON DESCENT 6000' TO 2000'.  COMPLIED WITH  WO 1088341 CABIN ODOR T/S GURULINES.  ENGINES 1-2 INSPECTION, NO FINDINGS.  FURTHER INSPECTION FOUND HYDRAILIC LEAK AT AFT CARGO DOOR SELECTOR.  REPAIRED WITH REPLACEMENT, PERFORMED ECS DECONTAMINATION, PER AMM 21-00-00 AFTER NO SMELL NOTED.  APU REMAINS ON MEL DUE TO OIL LEAK.  AIRCRAFT OK FOR SERVICE.
